# SDR ASAA2017012819914

- Difficulty date: January 28, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,799 hours, 11,629 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250349020
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHOWS MESSAGES 75-10601 (TBV POSITION SIGNALS DISAGREE) SHORT TIME FAULT, 75-10591 (TBV POSITION SIGNALS DISAGREE) LONG TIME FAULT, AND 75-20601 (TBV POSITION SIGNALS DISAGREE), SHORT TIME FAULT.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 ENGINE J5 AND J9 HARNESSES IAW AMM 73-21-06. EEC TEST FOR NR 1 ENGINE TESTS GOOD IAW AMM 73-21-00-700-804-F00. TEST R-ACTUATORS TEST FOR NR 1 ENGINE TESTS GOOD IAW AMM 71-00-00-700-807-F00.  NR 1 ENGINE FADER SYSTEM TEST CHECKS GOOD IAW AMM 73-21-00-700-802-F00.  NR 1 ENGINE IDENT/6NFIG OPS CHECKS GOOD IAW AMM 73-21-00-700-808-F00.  NR 1 ENGINE EEL DISCRETE TEST CHECKED GOOD IAW AMM 73-21-00-700-809-F00.  FOLLOWING NR 1 ENGINE RUN, FLIGHT LEG O+1 SHOWS NO CURRENT FAULTS. ALL TESTS PASSED.
